# SDR DXTA2025100305178

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 15,899 hours, 12,183 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Display
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF-APPROX. 1500 FEET AGL BOTH LT SEAT PFD & MFD DISPLAYS FAILED. WE RETURNED TO THE FIELD.   PERFORMED THE OPS CHECKS FOR THE IC-615 COMPUTER WITH STAISFACTORY RESULTS REF AMM 34-26-00 MCC HAS ELECTED TO SIGN OFF AND RELEASE.
